MathSciNet Relay Station
MathSciNet bibliographic data
MR2465652 11J81 (11J99 26C15 30B10)
Borwein, Peter; Coons, Michael Transcendence of power series for some number theoretic functions. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1303–1305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement